Dr Gabriel Verret

Profile Image
Senior Lecturer

Research | Current

Graph symmetries

Group theory

Postgraduate supervision

Projects on offer:

  • Local action in arc-transitive digraphs

  • Enumeration of vertex-transitive graphs

  • Eigenspaces over finite fields for arc-transitive graphs

 

Selected publications and creative works (Research Outputs)

As of 29 October 2020 there will be no automatic updating of 'selected publications and creative works' from Research Outputs. Please continue to keep your Research Outputs profile up to date.
  • Verret, G., & Giudici, M. (2020). Arc-transitive graphs of valency twice a prime admit a semiregular automorphism. ARS Mathematica Contemporanea, 18, 179-186. 10.26493/1855-3974.1894.37c
  • Verret, G., Morgan, L., & Morris, J. (2020). Digraphs with small automorphism groups that are Cayley on two nonisomorphic groups. The Art of Discrete and Applied Mathematics, 3 (1), 1-1. 10.26493/2590-9770.1254.266
  • Verret, G., & Conder, M. (2019). Edge-transitive graphs of small order and the answer to a 1967 question by Folkman. Algebraic Combinatorics, 2 (6), 1275-1275. 10.5802/alco.82
    Other University of Auckland co-authors: Marston Conder
  • Morgan, L., Potocnik, P., & Verret, G. (2019). Arc-transitive digraphs of given out-valency and with blocks of given size. JOURNAL OF COMBINATORIAL THEORY SERIES B, 137, 118-125. 10.1016/j.jctb.2018.12.009
  • Fawcett, J. B., Giudici, M., Li, C. H., Praeger, C. E., Royle, G., & Verret, G. (2018). Primitive permutation groups with a suborbit of length 5 and vertex-primitive graphs of valency 5. Journal of Combinatorial Theory, Series A, 157, 247-266. 10.1016/j.jcta.2018.02.008
  • Giudici, M., Glasby, S. P., Li, C. H., & Verret, G. (2018). Arc-transitive digraphs with quasiprimitive local actions. Journal of Pure and Applied Algebra10.1016/j.jpaa.2018.06.002
    URL: http://hdl.handle.net/2292/42544
  • Morgan, L., Morris, J., & Verret, G. (2018). Characterising CCA Sylow cyclic groups whose order is not divisible by four. ARS Mathematica Contemporanea, 14 (1), 83-95. 10.26493/1855-3974.1332.b49
  • Giudici, M., Glasby, S. P., Li, C. H., & Verret, G. (2017). The number of composition factors of order p in completely reducible groups of characteristic p. Journal of Algebra, 490, 241-255. 10.1016/j.jalgebra.2017.07.009

Contact details

Primary office location

SCIENCE CENTRE 303 - Bldg 303
Level 2, Room 207
38 PRINCES ST
NZL
AUCKLAND 1010
New Zealand